Texas, 2013Drought in Texas, November 1 to 25, 2013
November 1 to 25, 2013 · NWS CRP · 2 events in 2 counties and zones
Above normal rainfall occurred during November over the Coastal Bend. Most of the Coastal Bend received between 3 and 6 inches of rain in November.
Every event with a place to put it; 2 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Above normal rainfall occurred during November over the Coastal Bend. Most of the Coastal Bend received between 3 and 6 inches of rain in November. This rainfall alleviated the severe drought conditions over the western portions of Nueces and San Patricio Counties by the end of the month.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before the first event at Oct 31, 11:46 PM CST, 14 minutes earlier.
Area forecast discussion, Oct 31, 11:46 PM CST, 14 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1246 AM CDT FRI NOV 1 2013
.DISCUSSION...SEE AVIATION SECTION FOR 06Z TAFS.
&&
.AVIATION...FRONTAAL BOUNDARY HAS STALLED NEAR THE COAST AND
HIGH BOUNDARY LAYER MOISTURE LINGERS OVER THE COASTAL COUNTIES
AT THIS TIME. FOG HAS ALREADY FORMED OVER THE UPPER TEXAS COAST.
WITH EAST-NORTHEAST WINDS...EXPECT THIS HIGHER MOISTURE WILL
SLOWLY DRIFT INLAND. EXPECT FOG WILL FORM OVER THE INLAND
COASTAL PLAINS BY 09-10Z WITH MVFR VSBYS BUT SOME AREAS WILL
SEE PATCHY DENSE FOG WITH LIFR/VLIFR VSBYS/CIGS FROM 10Z-14Z.
VFR CONDITIONS WILL EXIST FROM 15Z THROUGH THE DAY. UPPER LEVEL
SHORT WAVE TROUGH WILL MOVE IN FROM THE NORTHWEST LATE IN THE
AFTERNOON AND COULD SEE BAND OF MID LEVEL CLOUDS FROM 6-8 KFT
OVER THE REGION. SOUTHEAST WINDS WILL SHIFT TO NORTH OVER THE
BRUSH COUNTRY BY LATE AFTERNOON WITH WIND SHIFT LINE REACHING
THE INLAND COASTAL PLAINS BY LATE FRIDAY EVENING. PATCHY FOG
COULD DEVELOP OVER THE SOUTHERN COASTAL BEND DURING THE
EVENING BEFORE THE WIND SHIFT.
&&
.PRELIMINARY POINT TEMPS/POPS...
CORPUS CHRISTI 60 79 50 77 62 / 10 0 0 0 20
VICTORIA 55 77 45 75 56 / 0 0 0 0 20
LAREDO 60 80 51 79 62 / 10 0 0 0 20
ALICE 59 80 46 78 59 / 10 0 0 0 20
ROCKPORT 60 77 54 74 63 / 0 0 0 0 20
COTULLA 53 79 46 77 57 / 0 0 0 0 20
KINGSVILLE 59 80 46 78 60 / 10 0 0 0 20
NAVY CORPUS 63 78 57 76 65 / 10 0 0 0 20
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...NONE.
GM...NONE.
&&
TMT/89...AVIATION
Hazardous weather outlook, Oct 31, 4:20 AM CST, 19 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
520 AM CDT THU OCT 31 2013
TXZ229>234-239>247-011030-
LA SALLE-MCMULLEN-LIVE OAK-BEE-GOLIAD-VICTORIA-WEBB-DUVAL-
JIM WELLS-KLEBERG-NUECES-SAN PATRICIO-ARANSAS-REFUGIO-CALHOUN-
520 AM CDT THU OCT 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
THUNDERSTORMS WILL BE POSSIBLE AS A COLD FRONT MOVES THROUGH SOUTH
TEXAS TODAY. SOME OF THESE STORMS MAY BECOME STRONG (WIND)
TODAY. AN ISOLATED SEVERE STORM MAY BE POSSIBLE ACROSS THE
VICTORIA CROSSROADS...BUT ORGANIZED SEVERE WEATHER IS NOT EXPECTED
AT THIS TIME. HEAVY DOWNPOURS WILL BE POSSIBLE WITH SOME OF THIS
ACTIVITY...BUT WIDESPREAD FLASH FLOODING IS NOT EXPECTED OVER THE REGION.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
CHANCES FOR SHOWERS AND THUNDERSTORMS WILL RETURN SUNDAY NIGHT
THROUGH THE MIDDLE PART OF NEXT WEEK. SEVERE THUNDERSTORMS ARE NOT
EXPECTED AT THIS TIME.
.SPOTTER INFORMATION STATEMENT...
.SPOTTER ACTIVATION IS NOT ANTICIPATED.
GMZ230-235-250-255-270-275-011030-
BAYS AND WATERWAYS FROM BAFFIN BAY TO PORT ARANSAS-
BAYS AND WATERWAYS FROM PORT ARANSAS TO PORT O'CONNOR-
COASTAL WATERS FROM BAFFIN BAY TO PORT ARANSAS OUT 20 NM-
COASTAL WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL OUT
20 NM-WATERS FROM BAFFIN BAY TO PORT ARANSAS FROM 20 TO 60 NM-
WATERS FROM PORT ARANSAS TO MATAGORDA SHIP CHANNEL FROM 20 TO
60 NM-
520 AM CDT THU OCT 31 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH TEXAS AND THE MIDDLE
TEXAS COASTAL WATERS.
.DAY ONE...TODAY AND TONIGHT
MODERATE TO STRONG SOUTHERLY FLOW WILL PERSIST AHEAD OF A COLD
FRONT THAT WILL MOVE OFFSHORE THIS LATE THIS AFTERNOON/EARLY
EVENING. SCA CONDITIONS ARE EXPECTED TODAY. SEAS WILL BE 5 TO 8
FEET...BEFORE DIMINISHING THIS EVENING. SCATTERED TO NUMEROUS
THUNDERSTORMS WILL ALSO BE POSSIBLE ACROSS THE MARINE ZONES
TODAY...AND ISOLATED STORMS WILL LINGER OVER THE OFFSHORE WATERS
THROUGH THE EVENING.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
ANOTHER COLD FRONT WILL MOVE THROUGH THE GULF WATERS ON LATE
FRIDAY NIGHT INTO SATURDAY MORNING...WITH STRONG OFFSHORE FLOW
DEVELOPING ON SATURDAY. ADDITIONAL SMALL CRAFT ADVISORIES MAY BE
NEEDED DURING THIS TIME.
.SPOTTER INFORMATION STATEMENT...
.SPOTTER ACTIVATION IS NOT ANTICIPATED.
LK/TB
Drought, Nueces
- When
- November 1, 12:00 AM CST to November 25, 12:00 AM CST
- Where
- Nueces forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 27.735, -97.516 (the zone’s center; the record gives no point)
The severe drought abated over the western portion of the county by the end of the month.
Drought, San Patricio
- When
- November 1, 12:00 AM CST to November 25, 12:00 AM CST
- Where
- San Patricio forecast zone
- Reported by
- Drought Monitor
- Coordinates
- 28.009, -97.518 (the zone’s center; the record gives no point)
The severe drought abated over the western portion of the county by the end of the month.
- Drought
- A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Drought in Texas, November 1 to 30, 2013$200 million · 21 events
- Drought in Nebraska, November 1 to 30, 2013$30 million · 6 events
- Damaging Winds in West Virginia, November 1, 2013$645,000 · 58 kt wind · 19 events
- Damaging Winds in Pennsylvania, November 1, 2013$567,000 · 58 kt wind · 18 events
- High Wind in New York, November 1, 2013$305,000 · 50 kt wind · 15 events
- Damaging Winds in Ohio, November 1, 2013$325,000 · 50 kt wind · 12 events
- Tornado and Damaging Winds in Ohio, November 1, 2013$118,000 · EF1 · 9 events
- Damaging Winds in Ohio, November 1, 2013$358,000 · 52 kt wind · 9 events
- High Wind and Strong Wind in Massachusetts, November 1, 2013$295,000 · 57 kt wind · 12 events
- Strong Wind in New York, November 1, 20134 injured · $70,000 · 2 events
- High Wind and Strong Wind in New York, November 1, 2013$230,000 · 55 kt wind · 7 events
- Damaging Winds in West Virginia, November 1, 2013$140,000 · 58 kt wind · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 484241, 484242.